PDA

View Full Version : When will this stop???



notmyself35
07-08-2016, 06:03 PM
So my name is Tonia I am 35 years old. I have suffered with anxiety for the last 8 years. I was put on Zoloft 3 years ago when my father died. I recently tapered off of the Zoloft ( with permission from my doctor). I have been off for 6 weeks and I am still having withdraw symptoms or at least I think that is what they are. I am very tired, have tingling sensations here and there. Anyone else come off an SSRI and have crazy symptoms last that long?

Nowuccas
07-09-2016, 08:57 AM
Hey Tonia,

I haven't, personally, although I'm aware of it happening to others, especially those who tried to wean off too quickly. You didn't mention your tapering schedule, but those who find their withdrawal symptoms too severe have the option of resuming at their initial dosage, stabilising for a week or so, then either weaning off more slowly, at 10% less weekly, or replacing with the same amount of another SSRI, Prozac, and after 2 weeks, reduce the dosage by 50% for the next 2 weeks, before discontinuing, which is reportedly more tolerable.

Emptyoystershell
07-11-2016, 02:07 PM
It takes a while to get used to not being on your medicine, especially if you are on it for a long period of time. I hope it gets easier for you, just give it time and try to distract your mind.

Kirk
07-11-2016, 08:43 PM
I would consult with your physician and explain your symptoms and concerns.